Affordable Access

Access to the full text

Positive solutions for a system of first-order discrete fractional boundary value problems with semipositone nonlinearities

Authors
  • Xu, Jiafa1
  • Goodrich, Christopher S2
  • Cui, Yujun3
  • 1 Chongqing Normal University, School of Mathematical Sciences, Chongqing, 401331, China , Chongqing (China)
  • 2 Creighton Preparatory School, Department of Mathematics, Omaha, NE, 68114, USA , Omaha (United States)
  • 3 Shandong University of Science and Technology, State Key Laboratory of Mining Disaster Prevention and Control Co-founded by Shandong Province and the Ministry of Science and Technology, Qingdao, 266590, China , Qingdao (China)
Type
Published Article
Journal
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas
Publisher
Springer International Publishing
Publication Date
May 22, 2018
Volume
113
Issue
2
Pages
1343–1358
Identifiers
DOI: 10.1007/s13398-018-0551-7
Source
Springer Nature
Keywords
License
Yellow

Abstract

In this paper we use the fixed point index to establish the existence of positive solutions for a system of first-order discrete fractional boundary value problems with semipositone nonlinearities. Concave and convex functions are adopted to characterize the coupling behavior of our nonlinearities.

Report this publication

Statistics

Seen <100 times